# SDR CA051205006

- Difficulty date: November 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: AS3209010012
- Condition: Missing
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL PACKINGS P/N AS3209-010 AND AS3209-012 WERE NOT INSTALLED DURING ASSY OF FUEL MANIFOLDS TO FLOW DIVIDER.  ASSEMBLER SUBSEQUENTLY REALIZED OMITTED ONE OF TWO O-RINGS AT FUEL MANIFOLD LOCATION OF ONE ENG.  ENG TECH MADE RESEARCHES TO TRACK ENG SERIAL NUMBER.  P&WC REQUESTED THAT THE CUSTOMER LANDS HIS A/C TO CHECK ENGINE AND CONFIRM THE MISSING O-RING.  PREVENTIVE ACTION WAS ALSO REQUESTED TO PREVENT ANY FUTURE OCCURRENCE.  ASSEMBLY INSTRUCTION WAS AMENDED TO CLEARLY SHOW WERE THE TWO PARALLEL O-RINGS MUST BE INSTALLED PRIOR TO SLIDING THE FUEL MANIFOLD INTO THE FLOW DIVIDER.  THE INVESTIGATION SHOWED THAT THIS WAS AN ISOLATED CASE.
